# SDR DALA2021032901816

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 AFTER REMOVED BEARING OF RUDDER HINGE 5, CORROSION WAS FOUND ON EDGE HOLE (1EA). CORRECTIVE ACTION: REPLACED HINGE #5 PER A319 SRM 51-42-11. (1765324)
